# SDR VNAA9711020

- Difficulty date: November 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425JS
- Make and model: Dorner DO328100
- Aircraft serial: 3037
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Timer
- Part number: A56393
- Condition: Failed
- Location: Rt Prop Heat
- Part time: 54,105 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE CREW NOTED A RIGHT HAND PROPELLER HEAT FAIL WARNING MESSAGE.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT ANY FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND PROPELLER DE-ICE TIMER IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 30-61-03.  OPERATIONAL CHECKS WERE COMPLIED WITH.  THE AIRCRAFT WAS RELEASED FROM MAINTENANCE.
